# SDR AALA202305258247

- Difficulty date: May 22, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- Aircraft time: 64,710 hours, 29,855 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3715
- Condition: No Test
- Location: Zone 200 - Fuse
- Part time: 63,091 hours, 29,717 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LEFT HAND EMERGENCY POWER SUPPLY UNIT 10WL FAILED SYSTEM TEST. REPLACED EMERGENCY POWER SUPPLY UNIT 10WL (AALA202305258247) AND BATTERY (AALA202305257896) PER AMM 33-51-38. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
